Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Have tummy ache. Had swabs taken due to heavy bleeding and pain. Remedy?

Hello. Have had swabs taken today and have had lower tummy ache since. Reason for having the swabs in the first place is due to changes in my usually regular periods - have become very irregular with period pains 2 weeks prior to coming on and extremely heavy bleeding and pain during and sometimes after sex. Any advise would be appreciated! Many thanks! Rachael
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello Rachael ... Irregular excessive bleeding pv the cause is age related. Swabs will be helpful to know if it is an infection / are they doing cytology also ? ( called Pap smear )
Some of the common causes of excessive bleeding pv are Fibroid uterus ... a growth, benign, in the uterus, infection of the mouth of the uterus, growth of the uterus mouth ( polyp ) and lastly please rule out malignancy.
All the baove causes may give rise to pain in the lower part of the tummy.

Answered: Mon, 23 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor